Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

184 Publications

2020 | Journal Article | IST-REx-ID: 8248 | OA
J.-D. Boissonnat, R. Dyer, A. Ghosh, A. Lieutier, and M. Wintraecken, “Local conditions for triangulating submanifolds of Euclidean space,” Discrete and Computational Geometry. Springer Nature, 2020.
View | DOI | Download Published Version (ext.)
2020 | Journal Article | IST-REx-ID: 8317 | OA
O. Aichholzer et al., “Folding polyominoes with holes into a cube,” Computational Geometry: Theory and Applications, vol. 93. Elsevier.
View | Files available | DOI | Download Preprint (ext.) | arXiv
2020 | Journal Article | IST-REx-ID: 8538 | OA
A. Akopyan, R. Schwartz, and S. Tabachnikov, “Billiards in ellipses revisited,” European Journal of Mathematics. Springer Nature, 2020.
View | DOI | Download Preprint (ext.) | arXiv
2020 | Conference Paper | IST-REx-ID: 8580
G. Graff, B. Graff, G. Jablonski, and K. Narkiewicz, “The application of persistent homology in the analysis of heart rate variability,” in 11th Conference of the European Study Group on Cardiovascular Oscillations: Computation and Modelling in Physiology: New Challenges and Opportunities, , Pisa, Italy, 2020.
View | DOI
2020 | Journal Article | IST-REx-ID: 8773 | OA
A. Brown and A. Romanov, “Contravariant forms on Whittaker modules,” Proceedings of the American Mathematical Society, vol. 149. American Mathematical Society, pp. 37–52, 2020.
View | DOI | Download Preprint (ext.) | arXiv

Filters and Search Terms



Filter Publications